MAUDE Adverse Event Report: MMJ SA DE CV (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCT
Medical Device Problem Codes Use of Device Problem (1670); Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device's cuff had a slow tiny leakage and refilled by air of the ventilator.The cuff was stated losing pressure slowly until the pressure of the ventilator would passed the cuff and created a hissing noise at the stoma.Necessary to check the cuff every three hours to keep it properly inflated.Replacement of the tube was ordered if frequency of checking is too quick.There was no patient injury.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (MMJ)
9560 jose rodriguez drive
el paso 79927
TX  79927
MDR Report Key10189340
Report Number2936999-2020-00442
Device Sequence Number886320
Product Code JOH
UDI-Device Identifier20884522029015
UDI-Public20884522029015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2023
Device Model Number6DCT
Device Catalogue Number6DCT
Device Lot Number18F0653JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1